# SDR DL72S953577

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Act Attach
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E FLAP ACTUATOR ATTACH STRUCTURE CRACKED AT LWR O/B CORNER.  REPAIRED PER M/M 57-20-21 PG 811.  CRACK WAS FOUND AT HMV.
